# SDR UALA2010070102344

- Difficulty date: June 30, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 40,046 hours, 10,641 cycles
- Engine: Pwa PW4056
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 NACELLE STRUT SKIN CRACKED AT ACCESS PANEL 442AL CUTOUT.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGED AREA, FOUND 3 CRACKS TOTAL, FABRICATED & INSTALLED A CRES REPAIR DOUBLER AND FILLERS.
